# SDR AALA20100531LAX01

- Difficulty date: May 30, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 60,427 hours, 17,313 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED CENTER FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED DURING FLIGHT.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAYS K9902 AND KI10012.  SYSTEM GROUND CHECK NORMAL OPERATION.
